American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Joel Cunningham. Quotient sheaves and valuation rings . Trans. Amer. Math. Soc. 164 (1972) 227-239. MR 0286845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William C. Waterhouse. Principal homogeneous spaces and group scheme extensions . Trans. Amer. Math. Soc. 153 (1971) 181-189. MR 0269659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leslie G. Roberts. $K\sb{1}$ of some abelian categories . Trans. Amer. Math. Soc. 138 (1969) 377-382. MR 0251109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. W. Johnson. $A$-transforms and Hilbert functions in local lattices . Trans. Amer. Math. Soc. 137 (1969) 125-139. MR 0237387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Malcolm Griffin. Families of finite character and essential valuations . Trans. Amer. Math. Soc. 130 (1968) 75-85. MR 0218336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Lichtenbaum and M. Schlessinger. The cotangent complex of a morphism . Trans. Amer. Math. Soc. 128 (1967) 41-70. MR 0209339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Henriksen and M. Jerison. The space of minimal prime ideals of a commutative ring . Trans. Amer. Math. Soc. 115 (1965) 110-130. MR 0194880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edmund H. Feller. Properties of primary noncommutative rings . Trans. Amer. Math. Soc. 89 (1958) 79-91. MR 0098763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Roquette. On the prolongation of valuations . Trans. Amer. Math. Soc. 88 (1958) 42-56. MR 0100589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia